Alert archive / Tennessee / River Flood Warnings in 2020
River Flood Warning 20, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Sep 13, 2020, 10:42 AM CDT for Davidson County, Tennessee. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2020, 10:42 AM CDT (15:42 UTC)
- Expired
- Sep 13, 2020, 11:31 PM CDT
- In force
- 13 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Davidson County, TN
The radar
The Nashville radar (KOHX), 23 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mill Creek at Antioch (ANTT1).
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03431000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
356
WGUS44 KOHX 131542
FLWOHX
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Nashville TN
1042 AM CDT Sun Sep 13 2020
...The National Weather Service in Nashville TN has issued a Flood
Warning for the following rivers in Tennessee...
Mill Creek Near Antioch affecting Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC037-140000-
/O.NEW.KOHX.FL.W.0020.200913T1542Z-200914T0000Z/
/ANTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1042 AM CDT Sun Sep 13 2020
The National Weather Service in Nashville has issued a
* Flood Warning for
the Mill Creek Near Antioch.
* From this morning to this evening.
* At 10:00 AM CDT Sunday the stage was 13.2 feet and rising.
* Flood stage is 14.0 feet.
* Mill Creek will continue to rise above 14 feet in the next hour.
* Forecast...The river is expected to fall to 2.4 feet Friday
morning.
* Impact...At 13.0 feet, Portions of Ezell Road Park and Antioch
Park are inundated, and property of Antioch Middle School along
the creek becomes inundated.
* Impact...At 14.0 feet, Flooding of properties along the creek
begins, particularly industrial areas near Franklin Limestone
Road, Haywood Lane, Antioch Pike, Blue Hole Road, and Harding
Place. Also flooding of Ezell Road Park and Antioch Park is
occurring.
* Impact...At 15.0 feet, Parking areas and athletic fields at
Antioch Middle School begin to flood, and water approaches low
lying areas along Antioch Pike between Blue Hole Road and Reeves
Road.
&&
LAT...LON 3618 8669 3607 8664 3592 8661 3592 8674
3604 8677 3616 8673
$$
104 follow-up statements
102
WGUS44 KOHX 131814
FLWOHX
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Nashville TN
114 PM CDT Sun Sep 13 2020
...Forecast flooding changed to Moderate severity for the following
rivers in Tennessee...
Mill Creek Near Woodbine affecting Davidson County.
Mill Creek Near Antioch affecting Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC037-140000-
/O.CON.KOHX.FL.W.0021.000000T0000Z-200914T0000Z/
/WBNT1.2.ER.200913T1624Z.200914T0000Z.200914T0233Z.UU/
114 PM CDT Sun Sep 13 2020
...Forecast flooding changed to Moderate severity...
The Flood Warning continues for
the Mill Creek Near Woodbine.
* Until this evening.
* At 12:46 PM CDT Sunday the stage was 15.7 feet and rising.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 12:46 PM CDT Sunday was 15.7 feet.
* Forecast...The river is expected to rise to a crest of 18.0 feet
this evening. It will then fall below flood stage late this
evening.
* Impact...At 17.0 feet, Flooding of commercial, industrial, and
residential properties along Mill Creek is occurring. Locations
impacted include those on Drummond Dr, Wimpole Dr, Currey Rd, Old
Glenrose Ave, Massman Dr, Wilhagen Rd, Space Park Dr, and Philfre
Ct.
&&
LAT...LON 3618 8669 3607 8664 3592 8661 3592 8674
3604 8677 3616 8673
$$
TNC037-140000-
/O.CON.KOHX.FL.W.0020.000000T0000Z-200914T0000Z/
/ANTT1.2.ER.200913T1519Z.200914T0000Z.200914T0315Z.NO/
114 PM CDT Sun Sep 13 2020
...Forecast flooding changed to Moderate severity...
The Flood Warning continues for
the Mill Creek Near Antioch.
* Until this evening.
* At 12:00 PM CDT Sunday the stage was 16.2 feet and rising.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 12:00 PM CDT Sunday was 16.2 feet.
* Forecast...The river is expected to rise to a crest of 19.0 feet
this evening. It will then fall below flood stage late this
evening.
* Impact...At 19.0 feet, Flooding of industrial and commercial areas
begins near Harding Place and Harding Industrial Drive, Franklin
Limestone Rroad, Antioch Pike and Haywood Lane, and Cummings Park
Drive. Antioch Pike between Blue Hole Road and Reeves Road, and Mc
Gavock Pike north of Harding Place are flooded, as well as the
athletic fields and parking areas of Antioch Middle School, Ezell
Road Park, and Antioch Park.
&&
LAT...LON 3618 8669 3607 8664 3592 8661 3592 8674
3604 8677 3616 8673
$$
LaRosa709
WGUS84 KOHX 132344
FLSOHX
Flood Statement
National Weather Service Nashville TN
644 PM CDT Sun Sep 13 2020
...The Flood Warning is extended for the following rivers in
Tennessee...
Mill Creek Near Antioch affecting Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC037-140300-
/O.EXT.KOHX.FL.W.0020.000000T0000Z-200914T0300Z/
/ANTT1.2.ER.200913T1519Z.200914T0000Z.200914T0315Z.NO/
644 PM CDT Sun Sep 13 2020
...The Flood Warning is now in effect until late this evening...
The Flood Warning continues for
the Mill Creek Near Antioch.
* Until this evening.
* At 6:40 PM CDT Sunday the stage was 18.3 feet and cresting.
* Moderate flood stage is 17.0 feet.
* Moderate flooding is occurring.
* Recent Activity...Mills Creek has crested and is expected to start
falling over the next few hours.
* Forecast...It will then fall below flood stage late this evening.
* Impact...At 19.0 feet, Flooding of industrial and commercial areas
begins near Harding Place and Harding Industrial Drive, Franklin
Limestone Rroad, Antioch Pike and Haywood Lane, and Cummings Park
Drive. Antioch Pike between Blue Hole Road and Reeves Road, and Mc
Gavock Pike north of Harding Place are flooded, as well as the
athletic fields and parking areas of Antioch Middle School, Ezell
Road Park, and Antioch Park.
* Flood History...This crest compares to a previous crest of 19.2
feet on 06/17/1960.
&&
LAT...LON 3618 8669 3607 8664 3592 8661 3592 8674
3604 8677 3616 8673
$$
27765
WGUS84 KOHX 140248
FLSOHX
Flood Statement
National Weather Service Nashville TN
948 PM CDT Sun Sep 13 2020
...The Flood Warning is extended for the following rivers in
Tennessee...
Mill Creek Near Antioch affecting Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
TNC037-140500-
/O.EXT.KOHX.FL.W.0020.000000T0000Z-200914T0500Z/
/ANTT1.2.ER.200913T1519Z.200914T0000Z.200914T0315Z.NO/
948 PM CDT Sun Sep 13 2020
...The Flood Warning is now in effect until just after midnight
tonight...
The Flood Warning continues for
the Mill Creek Near Antioch.
* Until late tonight.
* At 9:45 PM CDT Sunday the stage was 15.8 feet and falling.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring, but improving.
* Recent Activity...Mill Creek is falling.
* Forecast...It will then fall below flood stage late this evening.
* Impact...At 19.0 feet, Flooding of industrial and commercial areas
begins near Harding Place and Harding Industrial Drive, Franklin
Limestone Rroad, Antioch Pike and Haywood Lane, and Cummings Park
Drive. Antioch Pike between Blue Hole Road and Reeves Road, and Mc
Gavock Pike north of Harding Place are flooded, as well as the
athletic fields and parking areas of Antioch Middle School, Ezell
Road Park, and Antioch Park.
* Flood History...This crest compares to a previous crest of 19.2
feet on 06/17/1960.
&&
LAT...LON 3618 8669 3607 8664 3592 8661 3592 8674
3604 8677 3616 8673
$$
27152
WGUS84 KOHX 140431
FLSOHX
Flood Statement
National Weather Service Nashville TN
1131 PM CDT Sun Sep 13 2020
...The Flood Warning is cancelled for the following rivers in
Tennessee...
Mill Creek Near Antioch affecting Davidson County.
TNC037-140545-
/O.CAN.KOHX.FL.W.0020.000000T0000Z-200914T0431Z/
/ANTT1.2.ER.700119T1226Z.700119T1227Z.700119T1227Z.NO/
1131 PM CDT Sun Sep 13 2020
...The Flood Warning for the Mill Creek Near Antioch has been
cancelled...
The Flood Warning is cancelled for
the Mill Creek Near Antioch.
* At 11:00 PM CDT Sunday the stage was 9.7 feet and quickly falling.
* Flood stage is 14.0 feet.
* Forecast...The creek has fallen below action stage and will
continue to fall overnight.
&&
LAT...LON 3618 8669 3607 8664 3592 8661 3592 8674
3604 8677 3616 8673
$$
SchaperWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Sep 13, 6:49 AM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Sep 13, 6:49 AM CDT, 3 hours 53 minutes before
Area Forecast Discussion National Weather Service Nashville TN 649 AM CDT Sun Sep 13 2020 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... Tweaked hourly temperature, dewpoint, and wind speed/direction grids. Freshened up wording in zone forecast product for flash flood watch. Remainder of forecast continues to be on track. && .AVIATION... 12Z TAF DISCUSSION. MVFR to IFR conditions persist at BNA/MQY with SHRA/TSRA this morning. CKV/CSV vary between VFR and MVFR CIGs. More SHRA/TSRA is on the way for BNA/MQY in the next several hours, while CSV will have to wait until 18z for any activity. Heavier rain will reduce VIS/CIGs to MVFR or IFR at times. Activity will taper off around 00z or a little sooner. Light south winds become northerly/variable this afternoon and evening. MVFR CIGs are possible at BNA/MQY/CSV and may need further adjustment in later TAF cycles. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for Bedford-Clay-Davidson- Giles-Hickman-Jackson-Lawrence-Lewis-Macon-Marshall-Maury- Overton-Perry-Pickett-Putnam-Rutherford-Smith-Sumner-Trousdale- Wayne-Williamson-Wilson. && DISCUSSION......JB Wright AVIATION........Schaper
Hazardous weather outlook, Sep 13, 5:18 AM CDT, 5 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 518 AM CDT Sun Sep 13 2020 TNZ005>011-023>034-056>066-075-077>080-093>095-141000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 518 AM CDT Sun Sep 13 2020 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A good portion of the mid state will experienced between two to three inches, with locally higher amounts of around five inches, of rainfall today. Heavy rainfall could fall within a short period of time causing flooding of streets and low lying areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Currently, the greatest rainfall amounts associated the remants of Tropical Storm Sally will be across southeastern portions of the mid state region later this work week where two to four inches of rainfall could be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. JB Wright
In the hours before
Local storm report, Sep 13, 8:50 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
850 AM CDT SUN SEP 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD NOLENSVILLE 35.95N 86.65W
09/13/2020 WILLIAMSON TN LAW ENFORCEMENT
MULTIPLE ROADS FLOODED AROUND NOLENSVILLE.
&&
EVENT NUMBER OHX2000531
MR3Local storm report, Sep 13, 9:22 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
922 AM CDT SUN SEP 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 3 SSW ANTIOCH 36.02N 86.69W
09/13/2020 DAVIDSON TN EMERGENCY MNGR
WATER RESCUE ONGOING AT CULBERTSON RD.
&&
EVENT NUMBER OHX2000532
MR3Local storm report, Sep 13, 9:31 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
931 AM CDT SUN SEP 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 AM FLASH FLOOD 2 NE LA VERGNE 36.02N 86.55W
09/13/2020 RUTHERFORD TN SOCIAL MEDIA
WATER APPROACHING HOMES ON MERCURY DRIVE IN LA VERGNE
&&
EVENT NUMBER OHX2000533
JBLocal storm report, Sep 13, 10:16 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1016 AM CDT SUN SEP 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 5 NE GALLATIN 36.43N 86.39W
09/13/2020 SUMNER TN TRAINED SPOTTER
DESHA CREEK IS OVER WRIGHTS LN AND THE ROAD IS
IMPASSABLE.
&&
EVENT NUMBER OHX2000534
MR3Local storm report, Sep 13, 10:21 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1021 AM CDT SUN SEP 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM FLASH FLOOD SPRING HILL 35.74N 86.92W
09/13/2020 MAURY TN TRAINED SPOTTER
ROAD FLOODED AND CLOSED AT MILES JOHNSON PKWY AND
DUPLEX RD
&&
EVENT NUMBER OHX2000535
MR3Local storm report, Sep 13, 10:24 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1024 AM CDT SUN SEP 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM FLASH FLOOD MOUNT PLEASANT 35.55N 87.19W
09/13/2020 MAURY TN EMERGENCY MNGR
SEVERAL ROADS BECOMING FLOODED AND ARE BEING CLOSED.
&&
EVENT NUMBER OHX2000536
MR3The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:07 AM CDT | Flash Flood Watch | OHX | Bedford, Clay, Davidson, Giles, Hickman, Jackson and 16 more | 13 hr |
| Sep 13, 6:28 AM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Perry, Wayne | 3 hr |
| Sep 13, 7:00 AM CDT | Areal Flood Advisory | OHX | Davidson, Rutherford, Williamson, Wilson | 3 hr |
| Sep 13, 7:32 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 6 hr |
| Sep 13, 7:37 AM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Williamson | 113 min |
| Sep 13, 8:26 AM CDT | River Flood Warning | OHX | Davidson | 10 hr |
| Sep 13, 9:16 AM CDT | Areal Flood Advisory | OHX | Macon, Sumner, Trousdale, Wilson | 119 min |
| Sep 13, 9:51 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Maury | 8 hr |
| Sep 13, 9:55 AM CDT | Flash Flood Warning | OHX | Sumner, Trousdale | 3 hr |
| Sep 13, 10:29 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 7 hr |
| Sep 13, 11:19 AM CDT | River Flood Warning | OHX | Davidson | 14 hr |
| Sep 13, 11:50 AM CDT | Areal Flood Advisory | OHX | Lawrence, Lewis, Wayne | 4 hr |
| Sep 13, 11:54 AM CDT | Flash Flood Warning | OHX | Giles, Marshall, Maury | 3 hr |
| Sep 13, 3:09 PM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Wayne | 4 hr |
Nearby
River Flood Warnings in Tennessee, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.